# SDR SWAA096214

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 11,815 hours, 6,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN PER MM.
